# SDR UALA2010021500577

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 32,530 hours, 4,019 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 110
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DET FAN 2 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR FAN NR 2 FAILURE.  STATUS  REPLACED AFT CGO SMOKE DET FAN.  NO EICAS MSG AND NO EXISTING FAULT.  TEST PASSED.
